# SDR AALA202404298729

- Difficulty date: April 13, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 50,147 hours, 20,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C2217RP
- Condition: Low Pressure
- Location: L3 Door Slide
- Part time: 48,901 hours, 18,245 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR SLIDE PRESSURE WARNING INDICATION ON THE FLIGHT ATTENDANTS PANEL. **SUPPLEMENTAL REPORT FOR AALA202404168729: MAINTENANCE REPLACED THE 3L DOOR INFLATION RESERVOIR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
